U.S. doctors online nowAsk doctors free
Cincinnati, OH
A 39-year-old female asked:

I'm on klonopin (clonazepam) for anxiety&pseudoseizures. i was just diagnosed with atrial flutter. is it okay to continue the klonopin (clonazepam) with my new med metoprolol?

2 doctor answers12 doctors weighed in
Dr. David Reid
undefined 46 years experience
Probably ok: Most likely there will be no problem but always be aware of how you feel when adding a new medicine! beta blockers ( metoprolol) can make you fell blah / slowed down and Clonazepam ( klonopin) can also make you tired but no likely bad interactions.
Dr. Christine Norton
Family Medicine 24 years experience
Yes: It is ok to take the metoprolol while continuing the klonopin (clonazepam). There are no interactions known but if you have any problems with either medication you should follow up with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.